# SDR FDEA201706071585

- Difficulty date: June 7, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,964 hours, 23,645 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661003200
- Condition: Punctured
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON TOP SKIN CENTER SECTION PUNCTURED BETWEEN RIBS 4 & 5.  REPAIRED.  MAJOR REPAIR IAW GMM6-2-100.
